Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician and a registered nurse concerning a 16 year old female with no medical history or allergies, who on 08-MAR-2007 was vaccinated with a second dose of Gardasil. There was no concomitant medication. Two days after vaccination, the patient developed a rash all over her body. On 12-MAR-2007 the patient went to her primary care physician''s office and was diagnosed with erythema multiforme. The patient was treated with a dose pack of methylprednisolone (MEDROL) and subsequently recovered. No product quality complaint was involved. Additional information has been requested. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166